# SDR MWEA030058

- Difficulty date: February 8, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 48,903 hours, 17,226 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

APU FALLS OFF LINE IN FLIGHT.  REPLACED APU FUEL CONTROL.
